# SDR DALA2017081506257

- Difficulty date: August 14, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 45,495 hours, 31,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXT SIGN HAS BEEN KNOCKED OFF. MAINTENANCE REINSTALLED THE SIGN AND OPERATIONAL CHECKS ARE GOOD.
